# SDR SWAA2023030103315

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-11 CENTER CABIN FLOOR PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] WORK ACCOMPLISHED ON W.O.#TTG8Q00HU0UH;[02] VERIFIED STEP 1
